MathSciNet Relay Station
MathSciNet bibliographic data
MR353428 60F15 (60G45)
Stout, William F. Maximal inequalities and the law of the iterated logarithm. Ann. Probability 1 (1973), 322–328.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement